Article info

Download PDFPDF
Terbinafine-induced Steven-Johnson syndrome and toxic epidermal necrolysis (SJS/TEN) overlap

Authors

  1. Correspondence to Abheek Sil, Department of Dermatology, Venereology, and Leprosy, R.G. Kar Medical College, 1, Khudiram Bose Sarani, Kolkata 700004, West Bengal, India; abheek.sil{at}gmail.com
View Full Text

Citation

Banik B, Bhar D, Sil A
Terbinafine-induced Steven-Johnson syndrome and toxic epidermal necrolysis (SJS/TEN) overlap

Publication history

  • Received May 26, 2020
  • Accepted June 13, 2020
  • First published July 14, 2020.
Online issue publication 
September 28, 2021

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.